# SDR HEEA083000

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Computer
- Part number: DPUA0101
- Part serial: 0556
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER HAS MULTIPLE NR FAULTS.
